MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL TRAY SIZE 3 L; KNEE FIXED TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL TRAY SIZE 3 L; KNEE FIXED TIBIAL TRAY
Catalog Number 02.09.4003L
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 07/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 july 2019: lot 151213: (b)(4) items manufactured and released on 13-may-2015.Expiration date: 2020-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
We were informed on june 27th 2019 of a revision surgery, then performed on (b)(6) 2019, about 8 months after primary, due to knee tibial tray loosening.All hardware revised successfully.

Brand Name
GMK-HINGE FIXED TIBIAL TRAY SIZE 3 L
Common Device Name
KNEE FIXED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8784035
Report Number3005180920-2019-00611
Device Sequence Number16734262
Product Code KRO
UDI-Device Identifier07630030825552
UDI-Public07630030825552
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number02.09.4003L
Device Lot Number151213
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;